# SDR SWAA2018052222141

- Difficulty date: May 4, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727+4 TO BS 767-2, RBL 21.  REPAIRED SUPPORT PER SRM AND DWG.
